# SDR ASAA2014061108166

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 45,107 hours, 19,963 cycles
- Engine: Ge CFM567B24
- Engine time: 33,531 hours, 15,222 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 12,000 FT, A LOUD BANG AND SHUDDER, ENGINE FAILURE EGT IN RED, ENGINE SHUT DOWN IAW QRC RUN.  ACFT GROUNDED. INSPECTED NR 1 ENGINE AND FOUND TO HAVE SEVERE DAMAGE,  REMOVED NR 1 ENGINE IAW T/C 78471000, REF W/O 262638, INSTALLED NR 1 ENGINE IAW T/C 78471001, ALSO ACCOMPLISHED CONDITIONAL INSPECTION IAW AMM 05-51-59-200-801.  NO FURTHER DAMAGE NOTED.
